en
Scientific article
Open access
English

The sonnets of Shakespeare

ContributorsWaswo, Richard
Published inEU-topias, vol. 8, p. 5-14
Publication date2014
Affiliation Not a UNIGE publication
Citation (ISO format)
WASWO, Richard. The sonnets of Shakespeare. In: EU-topias, 2014, vol. 8, p. 5–14.
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
  • PID : unige:133853
ISSN of the journal2174-8454
157views
62downloads

Technical informations

Creation03/30/2020 3:49:11 PM
First validation03/30/2020 3:49:11 PM
Update time03/15/2023 9:26:11 PM
Status update03/15/2023 9:26:10 PM
Last indexation01/17/2024 9:30:38 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack